# SDR REXA2018042750314

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 21,276 hours, 21,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  FLIGHT ATTENDANT NOTICED THE FLASHLIGHT WAS INOPERATIVE.   REMOVED AND REPLACED THE FLASHLIGHT AND HOLDER IAW CMM 25-60-02.
